Flows on one-dimensional spaces

J. Aarts; M. Martens

Fundamenta Mathematicae (1988)

  • Volume: 131, Issue: 1, page 53-67
  • ISSN: 0016-2736

How to cite


Aarts, J., and Martens, M.. "Flows on one-dimensional spaces." Fundamenta Mathematicae 131.1 (1988): 53-67. <http://eudml.org/doc/211739>.

author = {Aarts, J., Martens, M.},
journal = {Fundamenta Mathematicae},
keywords = {one-dimensional flows; suspension; zero-dimensional space; fixed points; matchbox manifold},
language = {eng},
number = {1},
pages = {53-67},
title = {Flows on one-dimensional spaces},
url = {http://eudml.org/doc/211739},
volume = {131},
year = {1988},

AU - Aarts, J.
AU - Martens, M.
TI - Flows on one-dimensional spaces
JO - Fundamenta Mathematicae
PY - 1988
VL - 131
IS - 1
SP - 53
EP - 67
LA - eng
KW - one-dimensional flows; suspension; zero-dimensional space; fixed points; matchbox manifold
UR - http://eudml.org/doc/211739
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.